# SDR FQAR20150302019

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: General aviation
- Aircraft: N303PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496122
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 6,500 cycles
- Component: Nose Landing Ge, Piper
- Component part number: 67100013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION EVENT, THE NOSE GEAR TRUNNION WAS FOUND TO BE CRACKED. THE CRACK WAS ON THE RT AFT SIDE OF THE TRUNNION INBD OF THE RT MOUNTING FITTING AND EXTENDED UP TO WHERE THE INNER TUBE ASSY IS INSTALLED.  THE CRACK WAS INITIALLY IDENTIFIED BECAUSE THE PAINT WAS CRACKED AND FLAKING OFF TO EITHER SIDE OF THE DEFECT. THE NLG ASSY HAD BEEN INSTALLED ON THE ACFT IN FEBRUARY 2011 AND THERE WERE NO REPORTED HARD LANDINGS OR OTHER OPS ISSUES SINCE THEN THAT MAY HAVE CAUSED THIS DEFECT.  THERE WERE REPORTEDLY 6500 LANDINGS ON THIS NOSE GEAR.
